Bulletin of the American Mathematical Society

Applications of affine root systems to the theory of symmetric spaces

Lawrence Conlon

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 610-613.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530569

Mathematical Reviews number (MathSciNet)
MR0245733

Zentralblatt MATH identifier
0179.28901

Citation

Conlon, Lawrence. Applications of affine root systems to the theory of symmetric spaces. Bull. Amer. Math. Soc. 75 (1969), no. 3, 610--613. https://projecteuclid.org/euclid.bams/1183530569


Export citation

References

  • 1. M. Berger, Les espaces symétriques non compacts, Ann. Sci. École Norm. Sup. 74 (1957), 85-177.
  • 2. R. Bott and H. Samelson, Applications of the theory of Morse to symmetric spaces, Amer. J. Math. 80 (1958), 964-1029.
  • 3. L. Conlon, The topology of certain spaces of paths on a compact symmetric space, Trans. Amer. Math. Soc. 112 (1964), 228-248.
  • 4. L. Conlon, Classification of affine root systems and applications to the theory of symmetric spaces, Mimeographed Notes, Washington University, St. Louis, Mo., 1968.
  • 5. R. Hermann, Variational completeness for compact symmetric spaces, Proc. Amer. Math. Soc. 11 (1960), 544-546.
  • 6. R. Hermann, Totally geodesic orbits of groups of isometries, Nederl. Akad. Wetensch. Proc. Ser. A 65 (1962), 291-298.
  • 7. J. de Siebenthal, Sur les groupes de Lie compacts non connexes, Comment. Math. Helv. 31 (1956) 41-89.